MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0002R FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0002R FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R; FEMORAL COMPONENT CEMENTED
Model Number 02.12.0002R
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 april 2022.Lot 2000481:(b)(4) expiration date: 2025-04-16.No anomalies found related to the problem.(b)(4).Other devices involved: batch review performed on 01 april 2022 gmk-sphere 02.07.1203r tibial tray fixed cemented # 3 r (k090988) lot 2005689: (b)(4).Expiration date: 2025-09-17.No anomalies found related to the problem.(b)(4).Gmk-sphere 02.07.0035rp patella resurfacing # 3 (k0909889 lot 2006037: (b)(4).Expiration date: 2025-07-21.No anomalies found related to the problem.(b)(4).
 
Event or Problem Description
The patient came in reporting pain due to aseptic loosening of tibia, femur, and patella and the cause is unknown.The surgeon revised all components 10 months after primary.The surgery was completed successfully.

Brand Name
GMK-SPHERE 02.12.0002R FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14239391
Report Number3005180920-2022-00298
Device Sequence Number5044070
Product Code JWH
UDI-Device Identifier07630030825804
UDI-Public07630030825804
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2025
Device Model Number02.12.0002R
Device Catalogue Number02.12.0002R
Device Lot Number2000481
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale